im so tired of taking them.. today is my third day free from taking them... im doin i just need sleep an i cant ill fall asleep for a min but im right back up please any adivice and how long is the pain going to last ??? thank you for your help
I have been on Norco for a good period of time (as a breakthrough medication) one thing that I think I can honestly tell you withdraw from them slowly, I can be honest and tell you just how long it takes especially after being on a good size dose my pain mgmt doctor says no more than 12 tablets per 24 hours and states the reason that if you take more than that you ingest too much tylenol and that can cause problems with the liver I know this is not easy I think lots of us have tried and continue to find ways to decrease as much as we can but please be very careful I can also understand your being tired of taking them
You are only on your third day, I know you are very uncomfortable, try taking benedryl and clonidine if your doc will will give them to you. After the three day mark it will only get better. You will still have trouble sleeping for up to a couple weeks, so try some nyquil and tylenol PM don't worry you will get your sleep back shortly so don't lay down with eyes shut tossing and turning. Follow my suggestions and watch some t.v and before you know it you will fall asleep and gradually stay asleep longer, have patience and try to wear yourself out during the day. Good Luck
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 3 answers
Posted 13 Feb 2011 • 3 answers
How long does it take to experience relief with opana er 10mg, I used to be on norcos, 8 a day, now?
Posted 27 Oct 2011 • 1 answer
Posted 20 Sep 2013 • 3 answers
Posted 29 Jan 2017 • 2 answers